Eigenvalue Comparison Theorems and Its Geometric Applications.
Mathematische Zeitschrift, Tome 143 (1975), pp. 289-297
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1975__143_172234,
author = {Shiu-Yuen Cheng},
title = {Eigenvalue {Comparison} {Theorems} and {Its} {Geometric} {Applications.}},
journal = {Mathematische Zeitschrift},
pages = {289--297},
year = {1975},
volume = {143},
zbl = {0329.53035},
url = {http://geodesic.mathdoc.fr/item/MZ_1975__143_172234/}
}
Shiu-Yuen Cheng. Eigenvalue Comparison Theorems and Its Geometric Applications.. Mathematische Zeitschrift, Tome 143 (1975), pp. 289-297. http://geodesic.mathdoc.fr/item/MZ_1975__143_172234/